# SDR CALA2022032300756

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347209000400
- Condition: Corroded
- Location: Fr66y1292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187) CORROSION ON LH SIDE FLOOR SUPPORT BEAM Y 1292. 0 AT FR66 (74-21) ()
